# SDR AU000301

- Difficulty date: March 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fwd Press Bulkhe
- Part time: 18,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD DOUBLER CRACKED.  SEALANT DETERIORATED.
